# SDR DALA2025062404735

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,381 hours, 30,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 UNABLE TO DISARM DOOR 2L UPON ARRIVAL AT GATE. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR FITTINGS IAW B757 AMM 52-11. OPN CKS OK. (7305054)
